# SDR 2002F00022

- Difficulty date: December 1, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 ENGINE THRUST REVERSER LEFT COWL SKIN WAS FOUND DAMAGED ON LEADING EDGE.  A DOUBLER WAS INSTALLED IAW REO-G08284 AND A 8110-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
